MAUDE Adverse Event Report: Medline Industries LP Medline; MDSALINE7

Medline Industries LP Medline; MDSALINE7
Catalog Number MDSALINE7
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported an infection.
 
Additional Manufacturer Narrative
The customer reported an infection.No additional information is available at this time.It has been determined that the reported event caused or contributed to a serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.

Brand Name
Medline
Common Device Name
MDSALINE7
Manufacturer (Section D)
Medline Industries LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key50160971
Report Number1417592-2026-08331
Device Sequence Number9103067
Product Code FRO
UDI-Device Identifier10193489089356
UDI-Public10193489089356
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSALINE7
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown